# SDR AALA202505069846

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,621 hours, 29,640 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20626200
- Part serial: AP752C20626
- Condition: Blown
- Location: Zone 700
- Part time: 477 hours, 220 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 3 MAIN LANDING GEAR TIRE BLOWN ON LANDING. REMOVED AND REPLACED NUMBER 3 MLG TIRE AND WHEEL ASSEMBLY. PER MM 32-45-11.
